Paper Title:
Asymptotic Analysis for Hyperbolic Equation with Neumann Condition
  Abstract

The second-order hyperbolic equation with small parameter and Neumann con- dition is considered. This kind of problem loses the boundary conditions both in x = 0 and x = 1, while it also loses two initial boundary conditions in t = 0. The solution changes rapidly near two boundary layers and one initial layer. Firstly, the asymptotic solution was studied. The analytical solution was approximated by the degenerate solution and two boundary layer functions and one initial layer function. Secondly, three transition points were presented ac- cording to Shishkin’s idea. Non-equidistant mesh partitions both in x direction and t direction were introduced. An effective computational method is given according to non-equidistant mesh partitions. Finally, numerical experiment was given.

  Info
Periodical
Edited by
Honghua Tan
Pages
1287-1293
DOI
10.4028/www.scientific.net/AMM.29-32.1287
Citation
X. Cai, "Asymptotic Analysis for Hyperbolic Equation with Neumann Condition", Applied Mechanics and Materials, Vols. 29-32, pp. 1287-1293, 2010
Online since
August 2010
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Cun Yun Nie, Hai Yuan Yu
Chapter 8: System Modeling and Simulation
Abstract:To approximate some problems with strongly discontinuous coefficients, we present the large jump asymptotic method for parabolic interface...
4726
Authors: Lei Hou, Bin Wang, De Zhi Lin, Lin Qiu, Yu He Ren
Chapter 15: Computer Simulation and CAD/CAE
Abstract:The information of boundary condition in the contact interface reflected complex properties of visco-elastic material with various contact...
3787
Authors: Qiang Ma, Jun Zhi Cui
Chapter 1: Materials Engineering and Materials Processing
Abstract:The second-order two-scale asymptotic expansions of the increment of temperature and the displacement for the quasi-periodic structure of...
160
Authors: Han Xu
Chapter 11: Computational Mechanics
Abstract:In this paper a kind of quasi-linear singular perturbed problems with infinite initial conditions is investigated. The existence and...
3248